# SDR CALA2023020100276

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 27,291 hours, 2,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: 16107707
- Condition: None
- Location: Lh Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING FAULT 33-11307 CLASS 07 DOOR 4 LH REMOTE WELS CONTROL UNIT BAT POWER DEGRADE REF TO HAECO NON-ROUTINE NO.9403739, ORIGI NATED BY EMP V903194, EA 3351-01311 REV A OP 001. UPDATE FOR LH DOOR 4 CLASS 07 BAT REPLACEMENT INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1848308  SN OFF 7707 IPC REFERENCE # 3351-01311 PERFORMED BY EMP V905459 AND IDT BY V903194 - REPLACED THE CLASS 07 DR 4 LH REMOTE WELS CONTROL UNIT BAT AND CONDITIONAL CHK ''NO RMAL'' AND FUNCTION TEST ''NORMAL'' REF AMM 33-51-07-02B-720A REV16 8.
